# SDR CA040920004

- Difficulty date: September 16, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Swrngn SA227*
- Aircraft time: 14,489 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 2719157005
- Part serial: K491
- Condition: Inoperative
- Location: Lt Rpm
- Stage of operation: TO
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE OFF THE LH RPM INDICATION WENT TO ZERO.  THE RPM INDICATOR WAS JUST INSTALLED AND HAD TESTED SERVICIBLE DURING THE GROUND RUNS.
